Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain in uterus with white discharge, please advise me on this

Hi doc, im 29 years old. 2 days after my period i had a brown discharge for about 4 days, after it went away we had sex and 2 days after that i started getting a milky white slimy discharge, dull pain around my ovaries, now and then a shooting pain in my uterus and it has been going on for a week. last nite i feld my servix is swollen and hard and when i sit down normally it feels like a stumping pain right through into my uterus. please advise on what this can be. thank you.
Asked On : Tue, 24 May 2011
Answers:  9 Views:  1630
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.This is suggestive of some fungal or bacterial infection in your genital tract.Please visit a gynecologist for examination and diagnosis.You need a course of antibiotics for this,please do not ignore this.Avoid sex also till this gets cured.Take analgesic for pain and visit your doctor.bye.
Answered: Tue, 24 May 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response
Hi Nicolene,
From your history it looks like your partner may be infected and you got the infection after intercourse with him. Please consult a gynecologist immediately and in case the gynecologist confirms infection you should ask your partner also to undergo treatment before you have intercourse with him.
Answered: Tue, 24 May 2011
I find this answer helpful
  User's Response
Thank you so much. I will scedule an appointment with my docter and as soon as he has an answer I will let you know.
Answered: Tue, 24 May 2011
  User's Response
Tonite its worse, i can only get to the docter on saturday. the pain got worse this afternoon and i felt my cervix again, its very very low, its so low that only the tip of my finger up to the first knuckle can get in, theres no more space and its very swollen. i am really worried now. my uterus feels full and it feels as if something wants to just fall out. im quite nausious aswel. the cervix also feels as if the inside is turning outwards. this is scaring me alot now.
Answered: Wed, 25 May 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi Nicolene,
It looks like you may be having prolapse of the uterus. It is not a good idea to delay your visit to the Doctor. At least consult a nearby doctor, so that he may assess the gravity of the situation. Meanwhile wash your vulval region frequently and use painkillers for the pain such as paracetamol.
Wishing you speedy recovery.
Answered: Wed, 25 May 2011
I find this answer helpful
  User's Response
Good morning, i just came from the doctor and he diagnosed me with a syst in my uterus on top of the entrance to the cervix, i think its called a uterine fibroid, it is 3.5 cm in diameter. he put me on minerva-35 for six months. the pill is supposed to shrink the syst. he says ill still have discomfort and pain for a while longer. i just hope ill have good chances of having a baby after the syst has gone. i will be doing more research on this in the meantime. thanx doctors for your help. have a good day
Answered: Thu, 26 May 2011
  User's Response
Update on how things are going. thursday after my visit to the doc the pain and pressure went away, i still had nausia though. friday morning i had this dull lower back pain and friday evening i suddenly got this extremely painfull cramp that lasted about an hour after my kid pressed on my stomache, it felt as if im going into labour. i took 2 very strong painkillers and could atleast get a night rest in. this morning it is still a bit tender and the nausia has returned and the inside of the vagina is still swolen, oh and coffee makes the nausia worse. now i wonder, did the doc accidentally make a wrong diagnosis and that i might infact be pregnant or is it just wishfull thinking. i havent started the pil yet becos my period is suppose to start in 5 days, i just want to make sure that my period starts and on the packet it states that the i must start the pill on my first day of menstruation. i didnt have any bleeding or any discharge after the cramp lastnight and i still feel the hard area where the sist is.
Answered: Sat, 28 May 2011
  User's Response
hi again. the good news is that i am quite sure that the sist has burts when i got my period on the 2nd. though i did start taking the pill on the 3rd for 7 days. when i phoned the doctor he also agreed that the chances was very high that the sist did burst so thats when i decided to stop taking the pill. 3 days later i started to bleed again, very thin watery blood, it is not alot but has been going on for 3 days now. the blood is bright red clean and very watery, it looks like water with colouring in. now is this because i stopped the pill or did the other sist burst? is it still water coming out from the first sist? i dont know. i will be going for a check up soon to make sure everything is fine. im just worried now about all the blood coming out.
Answered: Wed, 15 Jun 2011
General & Family Physician Dr. P. Mahesh's  Response
Hi Nicolene,
Nice to hear the Good news. Don't worry. The bleeding may be due to discontinuation of the pill. Do check up with your Doctor, to make sure everything is alright.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor